Inverse problem of scattering theory for a class one-dimensional Schrodinger equation

Mamedov K. R., Nabiev A.

QUAESTIONES MATHEMATICAE, vol.42, no.7, pp.841-856, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 7
  • Publication Date: 2019
  • Doi Number: 10.2989/16073606.2018.1498814
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.841-856
  • Süleyman Demirel University Affiliated: Yes


In this work, direct and inverse scattering problem on the real axis for the Schrodinger equation with piecewise-constant coefficient are studied. Using the new integral representations for solutions, the scattering data is defined, the main integral equations of the inverse scattering problem are obtained, the spectral characteristics of the scattering data are investigated and uniqueness theorem for the solution of inverse problem is proved.